Feynman rules for superfields in N=1 and N=2 supersymmetric Yang-Mills theories on the light cone

Результат исследований: Материалы для журналаСтатья

4 Цитирования (Scopus)
Язык оригиналаАнглийский
Страницы (с-по)470-476
Число страниц7
ЖурналTheoretical and Mathematical Physics
Том63
Номер выпуска2
DOI
СостояниеОпубликовано - мая 1985

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Цитировать

Feynman rules for superfields in N=1 and N=2 supersymmetric Yang-Mills theories on the light cone. / Ketov, S. V.

В: Theoretical and Mathematical Physics, Том 63, № 2, 05.1985, стр. 470-476.

Результат исследований: Материалы для журналаСтатья

@article{fcfd7900f09a46ccbdfe809b8ef5d1a0,
title = "Feynman rules for superfields in N=1 and N=2 supersymmetric Yang-Mills theories on the light cone",
author = "Ketov, {S. V.}",
year = "1985",
month = "5",
doi = "10.1007/BF01017903",
language = "English",
volume = "63",
pages = "470--476",
journal = "Theoretical and Mathematical Physics(Russian Federation)",
issn = "0040-5779",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Feynman rules for superfields in N=1 and N=2 supersymmetric Yang-Mills theories on the light cone

AU - Ketov, S. V.

PY - 1985/5

Y1 - 1985/5

UR - http://www.scopus.com/inward/record.url?scp=0000092358&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000092358&partnerID=8YFLogxK

U2 - 10.1007/BF01017903

DO - 10.1007/BF01017903

M3 - Article

AN - SCOPUS:0000092358

VL - 63

SP - 470

EP - 476

JO - Theoretical and Mathematical Physics(Russian Federation)

JF - Theoretical and Mathematical Physics(Russian Federation)

SN - 0040-5779

IS - 2

ER -